Galois structure of de Rham cohomology
Journal de théorie des nombres de Bordeaux, Volume 4 (1992) no. 1, p. 1-18
@article{JTNB_1992__4_1_1_0,
     author = {Chinburg, Ted},
     title = {Galois structure of de Rham cohomology},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {4},
     number = {1},
     year = {1992},
     pages = {1-18},
     zbl = {0768.14008},
     mrnumber = {1183915},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1992__4_1_1_0}
}
Chinburg, Ted. Galois structure of de Rham cohomology. Journal de théorie des nombres de Bordeaux, Volume 4 (1992) no. 1, pp. 1-18. http://www.numdam.org/item/JTNB_1992__4_1_1_0/

[C] Chinburg T., Galois structure of de Rham cohomology of tame covers of schemes, (To appear). | MR 1274097

[E-L] Ellingsrud G. and Lønsted K., An equivariant Lefschetz formula for finite reductive groups, Math. Ann., 251, 253 - 261 (1980). | MR 589254 | Zbl 0425.14012

[F] Fröhlich A., Galois Module Structure of Algebraic Integers, Heidelberg - New York - Tokyo: Springer - Verlag (1983). | MR 717033 | Zbl 0501.12012

[EGA 1] Grothendieck A. and Dieudonné J., Eléments de Géométrie Algebrique ( EGA I); Le language des schémas., Inst. Hautes Études Sci. Publ. Math. 4. | Numdam

[EGA III] Grothendieck A. and Dieudonné J., Eléments de Géométrie Algebrique ( EGA III ); Étude cohomologique des faisceaux cohérents., Inst. Hautes Études Sci. Publ. Math. 8. | Numdam

[G-M] Grothendieck A. and Murre J.P., The Tame Fundamental Group of a Formal Neighborhood of a Divisor with Normal Crossings on a Scheme., (Lect. Notes in Math, vol. 208). Berlin - Heidelberg - New York: Springer - Verlag (1971). | MR 316453 | Zbl 0216.33001

[H1] Hartshorne R., Algebraic Geometry., New York- Heidelberg- Berlin: Springer - Verlag (1977). | MR 463157 | Zbl 0367.14001

[H2] Hartshorne R., Residues and Duality., (Lect. Notes in Math, vol. 20). Berlin - Heidelberg - New York: Springer - Verlag (1966). | MR 222093 | Zbl 0212.26101

[L] Lang S., Algebraic Number Theory., U. S. A.: Addison Wesley (1970). | MR 282947 | Zbl 0211.38404

[M] Milne J., Étale Cohomology., Princeton, N. J.: Princeton Univ. Press (1980). | MR 559531 | Zbl 0433.14012

[N1] Nakajima S., Galois module structure of cohomology groups for tamely ramified coverings of algebraic varieties, J. Number Theory 22, 115 -123. | MR 821138 | Zbl 0602.14017

[N2] Nakajima S., On Galois module structure of the cohomology groups of an algebraic variety, Invent. Math. 75, 1 -8. | MR 728135 | Zbl 0616.14007

[S1] Serre J.-P., Corps Locaux (2nd ed.), Paris: Hermann (1968). | MR 354618

[S2] Serre J.-P., Linear Representations of Finite Groups., New York - Heidelberg- Berlin: Springer - Verlag (1977). | MR 450380 | Zbl 0355.20006

[T] Taylor M.J., On Frõhlich's Conjecture for Rings of Integers of Tame Extensions, Invent. Math 63, 41 -79. | MR 608528 | Zbl 0469.12003